# SDR HALA9800242

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - TAIL CONE EMERGENCY LIGHTS DIM.  FAILED TEST.  RELAMPED AND REPLACED BATTERIES, CLEANED CONTACTS.  OPS CHECK OK. (M)
